# SDR ASOA2015031812415

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 26,836 hours, 18,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE REQUIRES REPLACEMENT.  R & R CABIN MEGAPHONE IAW AMM 25-61-14 AND AIPC REF 25-61-14,  FIG 1C, ITEM 5.
